MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 3.7MM MTX,13MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 3.7MM MTX,13MM; DENTAL IMPLANT
Model Number TMMB13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Increased Sensitivity (2065)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.
 
Event or Problem Description
It was reported hyperesthesia.The implant tmmb13 in dental site 11 was removed.Delay in the procedure was reported.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One imp tm 3.7mm mtx,13mm (tmmb13) has been returned for investigation.Visual evaluation of the as returned product identified minor signs of use and no apparent malfunction.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.No pre-existing conditions were noted on the per, the patient had unknown bone density.The reported device was located on tooth # 23 (fdi) and was implanted and removed on the same day.The customer did not provide pictures or x-rays.Device history record (dhr) review was completed for the subject lot number (1219714).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1219714) for similar event and no other complaint was identified.Therefore, based on the available information, device malfunction did not occur and the reported event was non-verifiable.A definitive root cause could not be identified.

Brand Name
IMP TM 3.7MM MTX,13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9841110
Report Number0002023141-2020-00559
Device Sequence Number764465
Product Code DZE
UDI-Device Identifier00889024018884
UDI-Public(01)00889024018884(17)230912(10)1219714(241)TMMB13
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2023
Device Model NumberTMMB13
Device Catalogue NumberTMMB13
Device Lot Number1219714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer05/01/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR